# SDR UIEA2023122701018

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Drain Mast
- Part number: 417T209311
- Part serial: TLS30997
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE WITH EVIDENCE OF CORROSION FWD DRAIN MASTIL AFT SIDE( FWD DRAIN MASTIL WAS REPLACED IAW AMM 38-31-01-404-010 REV 140 DATE 22 AUG 23, 45INLB WAS APPLIED S/N 1222912269 DUE DATE 17 AUG 24, HEATING TEST OK, BONDING TEST OK 0.08 MILLIOHMS S/N 005293 DUE DATE 31 MAY 24 )
